# SDR P5CA2015082400094

- Difficulty date: August 21, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 6,331 hours, 1,728 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S EMERGENCY ESCAPE ROPE PANEL UNLOCKS DURING TAXI AND LIGHT TURBULANCE, ADJUSTED F/O SIDE EMERGENCY ESCAPE ROPE PANEL AND CONDITION CHECK NORMAL IAW AMM 25-61-02.
